Models of parallel chaotic iteration methods

Bru R, Elsner L, Neumann M (1988)
Linear algebra and its applications 103: 175-192.

Download
OA
Journal Article | Published | English
Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Bru R, Elsner L, Neumann M. Models of parallel chaotic iteration methods. Linear algebra and its applications. 1988;103:175-192.
Bru, R., Elsner, L., & Neumann, M. (1988). Models of parallel chaotic iteration methods. Linear algebra and its applications, 103, 175-192.
Bru, R., Elsner, L., and Neumann, M. (1988). Models of parallel chaotic iteration methods. Linear algebra and its applications 103, 175-192.
Bru, R., Elsner, L., & Neumann, M., 1988. Models of parallel chaotic iteration methods. Linear algebra and its applications, 103, p 175-192.
R. Bru, L. Elsner, and M. Neumann, “Models of parallel chaotic iteration methods”, Linear algebra and its applications, vol. 103, 1988, pp. 175-192.
Bru, R., Elsner, L., Neumann, M.: Models of parallel chaotic iteration methods. Linear algebra and its applications. 103, 175-192 (1988).
Bru, Rafael, Elsner, Ludwig, and Neumann, Michael. “Models of parallel chaotic iteration methods”. Linear algebra and its applications 103 (1988): 175-192.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar